Go to navigation Go to content
Toll-Free: 888-526-7616
Phone: 713-523-0001

Are You a Victim of a Sound-Alike or Look-Alike Drug Mistake?

David W. Hodges
Connect with me
  • Google+

Blog Category:
1/17/2013
David W. Hodges
Comments (0)

Many customers every year are victims of drug mistakes that involve confusing the prescription with another that looks or sounds similar. Although these mistakes should never occur, they unfortunately do at an alarming rate. In fact, sound-alike and look-alike medication mistakes are one of the most preventable causes of pharmacy errors and occur from:

  • Confusing similar drug names
  • Mishearing a prescription name
  • Misinterpreting a poorly written prescription without confirmation
  • Entering the prescription incorrectly into the computer
  • Taking the wrong medication off the shelf thinking it is the right one

Drugs that sound-alike or look-alike include: Inderal and Adderall, Prilosec and Prozac, Clobazam and Clonazepam, Navane and Norvasc, and Keflex and Keppra. While these drugs, along with many more, may look or sound similar, they have different purposes and could cause patients health problems.

Filing a Prescription Drug Error Lawsuit

When you have received the wrong drug due to a drug mix-up and your health has been compromised, you need to call Kennedy Hodges, L.L.P. to file a pharmacy malpractice lawsuit. Your health and safety are worth protecting. Your pharmacist should be held responsible for his or her lack of commitment to your health and safety.

Our lawyers are committed to making sure that our clients’ rights do not go unprotected so that you can seek financial compensation for the wrongs you suffered. To talk with one of our skilled attorneys about filing a prescription drug error lawsuit call us today at 888-526-7616 for a free consultation and a FREE copy of our report, How to Make Pharmacies Pay for Injuries Caused by Medication Errors.



Category: Other Errors

Labels: medication error at pharmacy pharmacist mistake pharmacy attorney pharmacy error lawyer pharmacy mistake

There are no comments.

Post a comment

Post a Comment to "Are You a Victim of a Sound-Alike or Look-Alike Drug Mistake?"

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Website:

Message:*

Notify me of follow-up comments via email.

Tweet